Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 43, NWS Louisville, KY

June 29, 2020Nelson County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jun 29, 2020, 9:46 PM EDT for Nelson County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 9:46 PM EDT (01:46 UTC)
Expired
Jun 30, 2020, 12:45 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Nelson County, KY

The radar

The Louisville radar (KLVX), 55 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 10:30 PM EDTFLASH FLOOD1 N Bardstown, KYNUMEROUS ROADS UNDER WATER THROUGHOUT THE COUNTY FROM 1030 PM THROUGH 145 AM, WITH PONDING IN BARDSTOWN CONTINUING AS LATE AS 630 AM. DETAILED LOCATIONS IN OTHER ENTRIES.
Jun 29, 10:30 PM EDTFLASH FLOOD1 Se Bardstown, KYWATER RESCUE OF VEHICLE ON POTTERSHOP ROAD.
Jun 29, 11:00 PM EDTFLASH FLOOD3 Ne Balltown, KYMUDSLIDE ON HIGHWAY 49 AT BEECH FORK RIVER FROM HEAVY RAIN.
Jun 29, 11:30 PM EDTFLASH FLOOD1 S Bardstown, KYROOF COLLAPSE DUE TO WEIGHT OF HEAVY RAIN COLLECTED ON DISTILLERY BUILDING. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

892 
WGUS53 KLMK 300146
FFWLMK
KYC179-300445-
/O.NEW.KLMK.FF.W.0043.200630T0146Z-200630T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
946 PM EDT Mon Jun 29 2020

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Central Nelson County in central Kentucky...

* Until 1245 AM EDT.

* At 946 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is ongoing or
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Bardstown, Botland, Withrow, East Bardstown and Samuels Field
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3784 8529 3783 8529 3783 8530 3781 8532
      3780 8531 3779 8532 3779 8533 3778 8534
      3778 8536 3776 8535 3776 8536 3777 8537
      3774 8537 3771 8543 3777 8551 3783 8552
      3787 8539

FLASH FLOOD...RADAR INDICATED

$$

KDW
1 follow-up statement
209 
WGUS73 KLMK 300448
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1248 AM EDT Tue Jun 30 2020

KYC179-300458-
/O.EXP.KLMK.FF.W.0043.000000T0000Z-200630T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nelson KY-
1248 AM EDT Tue Jun 30 2020

...THE FLASH FLOOD WARNING FOR CENTRAL NELSON COUNTY HAS EXPIRED...

The heavy rain has ended. This Flash Flood Warning has been replaced 
with an Areal Flood Warning due to ongoing flooding as water slowly 
recedes. Please continue to heed any remaining road closures.

LAT...LON 3784 8529 3783 8529 3783 8530 3781 8532
      3780 8531 3779 8532 3779 8533 3778 8534
      3778 8536 3776 8535 3776 8536 3777 8537
      3774 8537 3771 8543 3777 8551 3783 8552
      3787 8539

$$

KDW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 9:08 PM EDT, 38 minutes earlier.

Area forecast discussion, Jun 29, 9:08 PM EDT, 38 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
908 PM EDT Mon Jun 29 2020

.Mesoscale Update...
Issued at 905 PM EDT Mon Jun 29 2020

...Flash Flood Threat This Evening...

Convection has become focused from roughly Seymour, IN to the east
end of the Louisville Metro and SE through Bardstown toward Lake
Cumberland. This is happening in the remaining overlap between the
most abundant moisture with PWATs over 1.8 inches near the I-65
corridor and the CAPE exceeding 2000 J/kg over the Bluegrass. Slow-
moving storms are producing heavy rain over what is already some of
the hardest hit area, as it almost mirrors this morning's
convection.

The window for strong convection will close within the next couple
hours as we lose instability, but any flooding impacts will continue
well into the night. Flash Flood Safety will need to be a major
focus once again.

&&

.Short Term...(This evening through Tuesday)
Issued at 304 PM EDT Mon Jun 29 2020

...Flash Flood Threat Continues Through Tuesday...

After a brief lull, isolated showers and storms have once again
fired around the region. Expect coverage and intensity to uptick
through the rest of the afternoon and evening as storms will be in a
moderate/strongly unstable environment (~2500 J/KG ML CAPE). The big
driving factor to the instability is dew points in the mid to upper
70s in spots beneath modest (6/6.5 C) mid level lapse rates.
However, deep layer shear is lacking, so expect storm modes to be
pulse in nature. The weak deep layer flow will result in slower
storm motion, so any slow moving or training storms will have the
ability to put down intense rainfall rates. Precipitable water
values look to range close to 2" through this evening so flash
flooding is still a concern, especially in areas that have already
seen heavy rainfall recently. In addition, gusty winds and perhaps a
wet microburst or two are possible with the strongest storms (DCAPE
values around 1000-1100 J/KG currently in SW CWA).

Hi-res models have isolated to widely scattered coverage everywhere
across the CWA, however they have been particularly keying in a bit
more on the Bluegrass region this evening into the overnight. It
appears that this is along the old boundary, or a new boundary
formed from differential heating between this morning's heavy
rainfall and drier areas to the east. Regardless, seeing enough in
the data to expand the Flash Flood Watch another tier or so of
counties northeastward to cover this threat. This area hasn't seen
much rainfall yet, but with rates, and the ability to train the
threat seems reasonable. Also, extended the Flash Flood Watch
through 00z Wednesday as it looks like several rounds of potentially
heavy rainfall are still possible. Really concerned if we get
another round of heavy rain on the narrow corridor that saw very
heavy rain this morning! Turn Around, Don't Drown! messaging will be
hit hard again, especially for the overnight threats. Thanks to
JKL/ILN/IND for collaboration on the watch expansion/extension.

Also, included Logan/Simpson in the expanded Watch (thanks OHX/PAH)
to account for convective chances increasing through the overnight
and into Tuesday ahead of a subtle wave/disturbance. Just looking at
a Nam forecast sounding for tomorrow in our SW CWA near Bowling
Green tomorrow morning, the atmospheric profile shows 2+ inch PWATs
in the presence of 2000-3000 J/KG of MUCAPE in addition to weak deep
layer flow. That would be concerning considering the already low
Flash Flood Guidance values (<2" 1 hr in spots) for the region due
to the weekend heavy rainfall. As a result, felt it was best to
extend the time of the Watch in that area as well. Overall, we may
need to extend the watch even farther into Tuesday night at some
point.

One last thing to mention. Heat indices are around 100 degrees in
localized areas at times due to the very high dew points. Think this
should mostly be transient in nature given the clouds/showers storms
moving back into the area.

.Long Term...(Tuesday night through Monday)
Issued at 305 PM EDT Mon Jun 29 2020

Unfortunately, the very humid and unsettled weather pattern will
continue into midweek. A vort lobe rotating southeast around the
upper low over the Northeast will enhance lift over a sfc quasi-
stationary boundary Tue night into Wednesday. Additional rounds of
showers and thunderstorms are expected with PW values possibly
pushing back above 2 inches Wed afternoon and evening. As such,
isolated to scattered flash flooding will remain a concern through
Wednesday.

But there's a light at the end of the tunnel: global models are in
better agreement with a drier end to the week. After the Wednesday
wave pushes south over the area, central CONUS ridging appears
likely to build eastward over the Midwest and Ohio Valley. Sfc high
pressure also builds southeast from the Upper Midwest, providing a
drier NE flow pattern. That does mean temperatures will see a boost
without meaningful CAA. Hot and humid conditions may persist into
the weekend as well, but with drier weather overall.

&&

.Aviation...(00Z TAF Issuance)
Issued at 754 PM EDT Mon Jun 29 2020

This is a low confidence forecast with random rainfall across the
region expected. The expected precipitation isn't well connected to
any feature. There isn't a front or boundary that is going to cause
these showers. A moist airmass continues to sit over the region, and
any little lifting of air in the airmass will lead to showers . Once
one set of showers begins the outflowing winds from those cells can
kick up other cells. Rainfall rates are expected to be heavy. With
all that being said, the TAF sites are expected to remain under VFR
conditions during most of the forecast period.

Fog is possible over LEX around 10-13z. This can only happen if
skies clear enough to drop temperatures near the dewpoint. Rainfall
in the area will help with fog formation.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Tuesday evening for INZ077>079-084-
     089>092.

KY...Flash Flood Watch through Tuesday evening for KYZ023>035-038>041-
     045>049-053>057-061>067-070>078-081-082.

&&

Mesoscale...RAS
Short Term...BJS
Long Term...EBW
Aviation...KDW
Hazardous weather outlook, Jun 29, 3:44 PM EDT, 6 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
344 PM EDT Mon Jun 29 2020

INZ077>079-084-089>092-KYZ023>035-038>041-045>049-053>057-061>067-
070>078-081-082-301945-
Washington-Scott-Jefferson-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-Butler-
Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-
Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Salem, Scottsburg, Madison, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Taylorsville,
Lawrenceburg, Versailles, Lexington, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
344 PM EDT Mon Jun 29 2020 /244 PM CDT Mon Jun 29 2020/

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Tropical air in place will combine with a slow-moving boundary in
the region to cause additional waves of thunderstorms over central
Kentucky and southern Indiana. Areas that see repeated thunderstorms
could see flash flooding with an additional 1 to 3 inches of rainfall
possible in localized areas through Tuesday. Gusty winds and lightning
will also be possible with any thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances will continue through Wednesday due
to a stalled frontal boundary in the region. Localized flash
flooding will be the primary threat, but gusty winds and small hail
will also be possible with stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of flooding the next couple
of days as well any stronger wind gusts or damage.

INZ076-083-KYZ036-037-042-043-301945-
Orange-Dubois-Scott-Harrison-Bourbon-Nicholas-
Including the cities of Paoli, Jasper, Georgetown, Cynthiana, Paris,
and Carlisle
344 PM EDT Mon Jun 29 2020

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Tropical air in place will combine with a slow-moving boundary in
the region to cause waves of thunderstorms over central Kentucky and
southern Indiana. Locally heavy rainfall and gusty winds will be the
main threats in addition to lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Shower and thunderstorm chances will continue through Wednesday due
to a stalled frontal boundary in the region. Localized flash
flooding will be the primary threat, but gusty winds and small hail
will also be possible with stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any instances of flooding the next couple
of days as well any stronger wind gusts or damage.

BJS/EBW

In the hours before

Local storm report, Jun 29, 9:00 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 PM EDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     FLASH FLOOD      2 NE JEFFERSONTOWN      38.22N 85.55W
06/29/2020                   JEFFERSON          KY   NWS EMPLOYEE

            6 INCHES OF FLOWING WATER OVER MOSER RD.
            SIMILAR AMOUNT NEARBY ON BLANKENBAKER AND
            SHELBYVILLE.

&&

RJS
Special weather statement, Jun 29, 9:10 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
910 PM EDT Mon Jun 29 2020

INZ078-079-092-300200-
Jefferson-Clark-Scott-
910 PM EDT Mon Jun 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
JEFFERSON...NORTHEASTERN CLARK AND SCOTT COUNTIES...

At 909 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Scottsburg to 18 miles southwest of
Madison to 9 miles north of Prospect. Movement was east at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Scottsburg, Vienna, Charlestown, Austin, Lexington, Underwood,
Deputy, Clark Siding, Blocher and Marysville.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3851 8553 3837 8567 3873 8586 3878 8582
      3878 8580 3881 8579 3882 8574 3883 8573
      3882 8572 3883 8571 3882 8570 3882 8563
      3883 8561 3885 8561
TIME...MOT...LOC 0109Z 261DEG 7KT 3876 8573 3860 8568 3848 8566

RJS
Special weather statement, Jun 29, 9:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
914 PM EDT Mon Jun 29 2020

KYZ038-045-046-054-300200-
Marion-Spencer-Washington-Nelson-
914 PM EDT Mon Jun 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SPENCER...
NORTHEASTERN NELSON...CENTRAL MARION AND SOUTHWESTERN WASHINGTON
COUNTIES...

At 913 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of Taylorsville to
Bardstown to 7 miles northwest of Lebanon. Movement was southeast at
15 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms. A recent gust to 41 mph occurred at the Marion county
Kentucky Mesonet station 8 miles northwest of Lebanon.

Locations impacted include...
Bardstown, Lebanon, Springfield, Bloomfield, Loretto, Burkes Spring,
Dant, Samuels Field Airport, Rineltown and Booker.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3793 8531 3763 8510 3751 8514 3751 8530
      3758 8543 3777 8552 3790 8557 3798 8548
TIME...MOT...LOC 0113Z 323DEG 13KT 3794 8545 3779 8548 3763 8537

RJS
Local storm report, Jun 29, 9:30 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 PM EDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     FLASH FLOOD      2 SE JEFFERSONTOWN      38.19N 85.55W
06/29/2020                   JEFFERSON          KY   BROADCAST MEDIA

            WATER OVER TAYLORSVILLE ROAD AT CHENOWETH
            RUN. PUBLIC REPORT RELAYED BY MEDIA ON
            TWITTER.

&&

RAS
Special weather statement, Jun 29, 9:35 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
935 PM EDT Mon Jun 29 2020

KYZ030-031-300200-
Jefferson-Oldham-
935 PM EDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OLDHAM AND
NORTHEASTERN JEFFERSON COUNTIES...

At 935 PM EDT, a strong thunderstorm was located over Bancroft,
moving south at 15 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Louisville, Jeffersontown, St. Matthews, Lyndon, Middletown, Douglass
Hills, Prospect, Hurstbourne, Graymoor-Devondale and Windy Hills.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3834 8564 3838 8551 3819 8547 3818 8572
TIME...MOT...LOC 0135Z 012DEG 12KT 3828 8562

RJS
Special weather statement, Jun 29, 9:38 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
938 PM EDT Mon Jun 29 2020

KYZ029-300215-
Bullitt-
938 PM EDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BULLITT COUNTY...

At 938 PM EDT, a strong thunderstorm was located near Pioneer
Village, moving south at 5 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Shepherdsville, Mount Washington, Hebron Estates, Solitude, Bardstown
Junction, Cedar Grove, Brownington and Clermont.

LAT...LON 3798 8551 3796 8553 3796 8552 3795 8553
      3794 8553 3792 8571 3805 8567 3808 8557
      3807 8556
TIME...MOT...LOC 0138Z 352DEG 5KT 3801 8562

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:06 PM EDTSpecial Weather StatementLMKJefferson24 min
Jun 29, 8:08 PM EDTSpecial Weather StatementLMKTrimble37 min
Jun 29, 8:15 PM EDTFlash Flood WarningLMKCasey, Russell3 hr
Jun 29, 8:15 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham45 min
Jun 29, 8:28 PM EDTSpecial Weather StatementLMKWashington32 min
Jun 29, 8:29 PM EDTFlash Flood WarningLMKJefferson3 hr
Jun 29, 8:45 PM EDTSpecial Weather StatementLMKMarion30 min
Jun 29, 8:56 PM EDTSpecial Weather StatementLMKOldham34 min
Jun 29, 9:14 PM EDTFlash Flood WarningLMKAdair, Casey, Marion, Taylor3 hr
Jun 29, 9:14 PM EDTSpecial Weather StatementLMKMarion, Nelson46 min
Jun 29, 9:33 PM EDTFlash Flood WarningLMKBullitt, Spencer117 min
Jun 29, 9:35 PM EDTSpecial Weather StatementLMKJefferson25 min
Jun 29, 9:38 PM EDTSpecial Weather StatementLMKBullitt37 min
Jun 29, 9:43 PM EDTFlash Flood WarningLMKWashington3 hr
Jun 29, 9:49 PM EDTSpecial Weather StatementLMKAnderson41 min
Jun 29, 10:04 PM EDTFlash Flood WarningLMKBullitt, Nelson3 hr
Jun 29, 10:07 PM EDTSpecial Weather StatementLMKJefferson23 min
Jun 29, 10:10 PM EDTRiver Flood WarningLMKHardin, Nelson66 hr
Jun 29, 11:26 PM EDTAreal Flood AdvisoryLMKBullitt, Jefferson3 hr
Jun 29, 11:46 PM EDTAreal Flood WarningLMKBoyle, Casey, Marion, Taylor, Washington3 hr
Jun 30, 12:45 AM EDTAreal Flood WarningLMKNelson, Washington3 hr
Jun 30, 1:31 AM EDTAreal Flood AdvisoryLMKBourbon, Harrison, Nicholas3 hr
Jun 30, 11:26 AM EDTAreal Flood AdvisoryLMKNicholas95 min
Jun 30, 1:34 PM EDTAreal Flood AdvisoryLMKAdair, Green, Taylor116 min
Jun 30, 6:56 PM EDTSpecial Weather StatementLMKHancock49 min
Jun 30, 7:40 PM EDTSpecial Weather StatementLMKBreckinridge, Hancock, Ohio50 min

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.